# SDR DALA2022060703979

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 66,577 hours, 21,754 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Fault Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 - MISC/DE - EICAS MESSAGE TE FLAP ASYM DISPLAYED WITH ASSOCIATED LIGHT ON APPROACH. C/W QRH AND COMPLETED APPROACH. CORRECTIVE ACTION: REPLACED LEFT TE FLAP POSITION TRANSMITTER.
